MAUDE Adverse Event Report: Motion Concepts LP Powered Wheelchair System

Motion Concepts LP Powered Wheelchair System
Model Number 50T-RESR-MAXX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Multiple Fractures (4519)
Date of Event 02/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2026, motion concepts lp was notified by its authorized distributor, (b)(4), of an incident involving a motion concepts wheelchair in the field.The distributor indicated that the wheelchair system had been sold to (b)(6), who is responsible for ongoing service and maintenance of the unit.The consumer was travelling in a vehicle while secured in her wheelchair when the vehicle was struck by another automobile.According to the report, the impact caused the wheelchair to break loose from its tie-downs, resulting in the consumer and wheelchair being propelled into the front of the vehicle.The incident resulted in significant bodily injury to the consumer and catastrophic, irreparable damage to the wheelchair system.The consumer was admitted to the hospital for approximately three months following the incident.Reported injuries included rib fractures, a right femur fracture, a right ankle fracture, and bilateral tibia and fibula fractures.No additional information regarding the circumstances leading to the collision or the condition of the wheelchair tie-down system was provided at the time of reporting.
 
Additional Manufacturer Narrative
The subject wheelchair system was shipped by motion concepts lp to (b)(4), the authorized u.S.Importer/distributor, on (b)(6) 2024, in fulfillment of a dealer order.The system was subsequently sold by medbloc to (b)(6) on (b)(6) 2024.Following notification of the incident, motion concepts lp reviewed the available information and advised the dealer that the wheelchair base should be replaced.The wheelchair base manufacturer was also notified of the event.Based on the information received, the reported incident resulted from a motor vehicle collision involving the wheelchair user and does not appear to be related to a malfunction, failure, or performance issue of the wheelchair system.No evidence has been identified to suggest that the device contributed to the occurrence of the event.However, because the incident resulted in a reported injury to the user while the device was in use, motion concepts lp has determined that the event is reportable in accordance with applicable regulatory requirements.

Brand Name
Powered Wheelchair System
Common Device Name
Wheelchair
Manufacturer (Section D)
Motion Concepts LP
505 cityview blvd
unit 1
vaughan, ontario L4H 0 L8
CA  L4H 0L8
Manufacturer (Section G)
Motion Concepts LP
505 cityview blvd
unit 1
vaughan, ontario L4H 0 L8
CA   L4H 0L8
Manufacturer Contact
dona bhamra
505 cityview blvd
unit 1
vaughan, ontario L4H 0-L8
CA   L4H 0L8
MDR Report Key50215400
Report Number9615350-2026-00007
Device Sequence Number13264353
Product Code ITI
UDI-Device Identifier00754014710393
UDI-Public00754014710393
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K150574
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number50T-RESR-MAXX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/18/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient SexFemale
Patient Weight250 LB